# SDR AALA20160414006

- Difficulty date: April 14, 2016
- Submitted: April 18, 2016
- Operation: Air carrier
- Aircraft: N971TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53621
- Aircraft time: 45,560 hours, 22,504 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 5936663505
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT TIE DOWN TRACK & FLANGE FASTENER HOLES IN AFT CARGO CORRODED AT STATION 1212 - 1322.  INSTALLED NEW TIE DOWN TRACK IAW SRM 51-60-00.  ACFT IN BASE MX.
